# SDR AWXA95829

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 71700
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PHX/LAS -  FLT 0024 - NR 1 ENGINE OIL LEAK ON GROUND.  REMOVED AND REPLACED NR 1 ENGINE GEARBOX FOR OIL LEAK AT PS5 DRAIN BOSS.  (X)
